Ask an expert
Question

12 Aug 2010

Any Idea?
Hi Doc i hope you can help me i''m a 29 yr old woman i had a problem with sugar level it went to 31,2mml. I took the pills and it went down to 6.2 i no longer take the pills itook them for 2month but lately my urine smells awful it mells like it has medicine in it. what can be causing this? do i need to consult? my sugar level in now normal i changed my diet and i excersize. My urine smells like it has some chemical in it and i can smell this twice or once a day.
Answer 388 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This is not a gynae question. Please post to CyberDoc.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9438 votes
No
68% - 20023 votes
Vote